MathSciNet Relay Station
MathSciNet bibliographic data
MR732110 26B05 (41A25 46E35)
Ditzian, Z. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$. Trans. Amer. Math. Soc. 282 (1984), no. 2, 611–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement